# SDR SWIA200921506

- Difficulty date: April 21, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 37,787 hours, 31,323 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pivot
- Condition: Unknown
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4542 - MAIN DOOR HARD TO OPEN.  REINSTALLED INDICATOR PIVOT AND PUSHROD ASSEMBLY.
